Publications



3418 documents

  • Philippe G. Ciarlet, Liliana Gratie, Oana Iosifescu, Cristinel Mardare, Claude Vallee. Rotation fields and the fundamental theorem of Riemannian geometry in R^3. Comptes Rendus. Mathématique, 2006, 343, pp.415-421. ⟨10.1016/j.crma.2006.08.007⟩. ⟨hal-01077589⟩
  • Luc Trouche, Viviane Durand-Guerrier, Claire Margolinas, Alain Mercier (Dir.). Quelles ressources pour l'enseignement des mathématiques ?. Luc Trouche. ENS de Lyon, 2006. ⟨hal-01549655⟩
  • J. Droniou, Robert Eymard. A mixed finite volume scheme for anisotropic diffusion problems on any grid. Numerische Mathematik, 2006, 105, http://rd.springer.com/article/10.1007/s00211-006-0034-1. ⟨10.1007/s00211-006-0034-1⟩. ⟨hal-00005565v3⟩
  • Christian Lavergne, Marie-José Martinez, Catherine Trottier. Algorithme de type MCEM pour un modèle de mélange exponentiel mixte. 38ème Journées de statistique de la SFdS, 2006, Pau, France. pp.1. ⟨hal-00195932⟩
  • Jean Geffroy, Stéphane Girard, Pierre Jacob. Asymptotic normality of the L1-error of a boundary estimator. Journal of Nonparametric Statistics, 2006, 18 (1), pp.21-31. ⟨10.1080/10485250500456664⟩. ⟨hal-00103267⟩
  • Christophe Abraham, G. Biau, B. Cadre. On the kernel rule for function classification. Annals of the Institute of Statistical Mathematics, 2006, 58 (3), pp.619-633. ⟨10.1007/s10463-006-0032-1⟩. ⟨hal-02663588⟩
  • Pascal Hubert, Samuel Lelièvre. Prime arithmetic Teichmüller discs in H(2). Israel Journal of Mathematics, 2006, 151, pp.281-321. ⟨10.1007/BF02777365⟩. ⟨hal-00001002v2⟩
  • Ivan K. Babenko, Florent N. Balacheff. Sur la forme de la boule unité de la norme stable unidimensionnelle. Manuscripta mathematica, 2006, 119 (3), pp.347-358. ⟨10.1007/s00229-005-0622-x⟩. ⟨hal-00004322⟩
  • Jérôme Droniou, Cyril Imbert. Fractal first order partial differential equations. Archive for Rational Mechanics and Analysis, 2006, 182 (2), pp.299--331. ⟨10.1007/s00205-006-0429-2⟩. ⟨hal-00004462v2⟩
  • Claude Cibils, Andrea Solotar. Galois coverings, Morita equivalence and smash extensions of categories over a field. Documenta Mathematica, 2006, 11, pp.143--159. ⟨hal-00004260⟩